| Model Number |
TFNT30 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported the patient complained of decreased vision following an intraocular lens implant procedure, it was noticed that the iol was decentered 1.5mm relative to the visual axis.The actual lens was exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).